# SDR GTIA040381

- Difficulty date: April 2, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN CENTER FLOORBOARD STATION 579-617 HAS PEELING FIBERGLASS.  FABRICATED CABIN CENTER FLOORBOARD.  (M)
